Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 208, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 29, 2011, 7:13 PM CDT for Cumberland County, Effingham County, Shelby County, Illinois. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2011, 7:13 PM CDT (00:13 UTC)
- Expired
- Jul 29, 2011, 8:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cumberland County, IL, Effingham County, IL, Shelby County, IL
The radar
The Evansville,IN radar (KVWX), 123 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1826 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
684 WUUS53 KILX 300013 SVRILX ILC035-049-173-300115- /O.NEW.KILX.SV.W.0208.110730T0013Z-110730T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 713 PM CDT FRI JUL 29 2011 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS... NORTH CENTRAL EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS... SOUTHEASTERN SHELBY COUNTY IN CENTRAL ILLINOIS... * UNTIL 815 PM CDT. * AT 711 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR STEWARDSON...OR 9 MILES NORTH OF EFFINGHAM...AND MOVING EAST AT 10 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. * LOCATIONS IMPACTED INCLUDE... TOLEDO...NEOGA...JEWETT...GREENUP...HAZEL DELL...TROWBRIDGE... SIGEL...WOODBURY AND UNION CENTER. THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 166 AND 178. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 107 AND 126. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3918 8858 3933 8858 3938 8802 3918 8801 TIME...MOT...LOC 0013Z 263DEG 8KT 3925 8854 WIND...HAIL 60MPH 0.75IN $$ SMITH
3 follow-up statements
649 WWUS53 KILX 300034 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 734 PM CDT FRI JUL 29 2011 ILC035-049-173-300115- /O.CON.KILX.SV.W.0208.000000T0000Z-110730T0115Z/ SHELBY IL-CUMBERLAND IL-EFFINGHAM IL- 734 PM CDT FRI JUL 29 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL EFFINGHAM...CUMBERLAND AND SOUTHEASTERN SHELBY COUNTIES UNTIL 815 PM CDT... AT 729 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF NEOGA...OR 10 MILES NORTH OF EFFINGHAM...MOVING EAST AT 10 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... TOLEDO...NEOGA...JEWETT...GREENUP...HAZEL DELL...WOODBURY AND UNION CENTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3918 8858 3933 8858 3938 8802 3918 8801 TIME...MOT...LOC 0034Z 263DEG 8KT 3926 8848 WIND...HAIL 60MPH 0.75IN $$ SMITH
931
WWUS53 KILX 300055
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
755 PM CDT FRI JUL 29 2011
ILC049-173-300104-
/O.CAN.KILX.SV.W.0208.000000T0000Z-110730T0115Z/
SHELBY IL-EFFINGHAM IL-
755 PM CDT FRI JUL 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL EFFINGHAM AND
SOUTHEASTERN SHELBY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
HOWEVER...ADDITIONAL THUNDERSTORMS WILL MOVE ACROSS THE AREA PRODUCING
HEAVY RAIN AND GUSTY WINDS OVER THE NEXT HOUR.
LAT...LON 3918 8847 3934 8847 3935 8840 3938 8802
3918 8801
TIME...MOT...LOC 0054Z 272DEG 14KT 3923 8838
$$
ILC035-300115-
/O.CON.KILX.SV.W.0208.000000T0000Z-110730T0115Z/
CUMBERLAND IL-
755 PM CDT FRI JUL 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CUMBERLAND
COUNTY UNTIL 815 PM CDT...
AT 752 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR MONTROSE...OR 8 MILES WEST OF
TOLEDO...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
TOLEDO...JEWETT...GREENUP...HAZEL DELL...WOODBURY AND UNION CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3918 8847 3934 8847 3935 8840 3938 8802
3918 8801
TIME...MOT...LOC 0054Z 272DEG 14KT 3923 8838
WIND...HAIL 60MPH <.75IN
$$
SMITH810
WWUS53 KILX 300111
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
811 PM CDT FRI JUL 29 2011
ILC035-300121-
/O.EXP.KILX.SV.W.0208.000000T0000Z-110730T0115Z/
CUMBERLAND IL-
811 PM CDT FRI JUL 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR CUMBERLAND COUNTY WILL EXPIRE
AT 815 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
ADDITIONAL THUNDERSTORMS MOVING ACROSS THE AREA.
LAT...LON 3918 8847 3934 8847 3935 8840 3938 8802
3918 8801
TIME...MOT...LOC 0111Z 272DEG 14KT 3923 8829
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 6:05 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jul 29, 6:05 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 605 PM CDT FRI JUL 29 2011 .DISCUSSION... ISSUED 300 PM CDT FRI JUL 29 2011 SHORT TERM...TONIGHT THROUGH MONDAY... WEAK COLD FRONT HAS PROGRESSED TO A LINE FROM NEAR KEOKUK TO LAFAYETTE. LATEST VISIBLE SATELLITE IMAGERY INDICATES SOME CU DEVELOPING TO THE NORTH OF THE FRONT...BUT MOISTURE IS SHALLOW AND INSTABILITY NOT NEARLY AS FAVORABLE AS FURTHER SOUTH. SCATTERED STORMS HAVE DEVELOPED ALONG THE IA/MO BORDER WHERE INSTABILITY IS GREATER...WITH LITTLE MOVEMENT SEEN IN THE SURFACE-BASED PORTION OF THE PRECIPITATION. WITH A MORE HOSTILE AND CONVECTIVELY CONTAMINATED ENVIRONMENT DOWNSTREAM OVER CENTRAL IL...WILL KEEP POPS BELOW MENTION FOR THE FAR NORTH AFTER 00Z. MODEL DATA DOES NOT INDICATE MUCH OF THIS ACTIVITY SURVIVING AS FAR EAST AS THE IL RIVER. MEANWHILE...A DIFFERENTIAL HEATING BOUNDARY HAS EVOLVED SOUTH OF THE THICK MID/HIGH CLOUD REMNANTS OF MORNING STORMS AND LIES FROM JUST SOUTH OF ST. LOUIS TO TERRE HAUTE. MORE SUBSTANTIAL CU HAS BEEN BUILDING IN THIS AREA WHERE MIXED-LAYER CAPE VALUES ARE AROUND 3000 J/KG AND CINH IS WEAK. DEEP-LAYER SHEAR IS NEGLIGIBLE THOUGH...SO ANY SEVERE THREAT WILL BE FROM DOWNBURSTS DUE TO PRECIPITATION LOADING. WILL KEEP HEALTHY CHANCE POPS GOING DOWN THERE AS SHORT RANGE RADAR SIMULATIONS DEVELOP DEEP MOIST CONVECTION LATER THIS AFTERNOON AND EVENING. ALTHOUGH SOMEWHAT COOLER AIR WILL BE COMING SOUTH WITH THE FRONT... SURFACE DEWPOINTS WILL REMAIN FROM THE UPPER 60S TO MIDDLE 70. SOME AREAS MAY FOG UP WHERE SKIES CLEAR LATER TONIGHT. THIS SHOULD BE MAINLY AN AVIATION HAZARD SO WILL NOT MENTION IN PUBLIC GRIDS UNLESS WIDESPREAD VISIBILITIES BELOW A MILE BECOME LIKELY. BY SATURDAY MORNING...SUFFICIENT PRE-FRONTAL MOISTURE/INSTABILITY FOR STORMS WILL BE RESTRICTED TO AREAS ALONG/SOUTH OF INTERSTATE 70. ONCE THE FRONT SINKS SOUTH OF THE FORECAST AREA SATURDAY EVENING...A PERIOD OF DRY WEATHER WILL TAKE HOLD FOR SUNDAY THROUGH MONDAY. AS MENTIONED ABOVE...THE COLD FRONT WILL BE RATHER WEAK...SO ALTHOUGH DEWPOINTS WILL BE SOMEWHAT DRIER...AIR TEMPERATURES WILL STILL GET INTO THE UPPER 80S TO LOWER 90S. HEAT INDEX VALUES SHOULD REMAIN BELOW ADVISORY/WARNING CRITERIA. LONG TERM...TUESDAY THROUGH FRIDAY... WARM UP WILL BEGIN IN ERNEST ON TUESDAY AHEAD OF THE NEXT COLD FRONT THAT WILL BE ENTERING THE MIDWEST LATE TUESDAY AND TUESDAY NIGHT. LOW LEVEL WARM ADVECTION ON SOUTHWESTERLY LOW LEVEL FLOW WILL BOOST HIGH TEMPERATURES WELL INTO THE 90S. DEWPOINTS IN THE LOW TO MID 70S WILL CREATE HEAT INDEX VALUES 105 TO 110...AND AN ADVISORY MAY BE REQUIRED IN SUBSEQUENT FORECASTS. THE PERSISTENT UPPER RIDGE COVERING MOST OF THE CENTRAL AND SOUTHERN PARTS OF THE COUNTRY WILL WEAKEN SOMEWHAT AND BECOME FLATTER. THE MAIN BELT OF WESTERLIES WILL CONTINUE TO BE LOCATED OVER THE INTERNATIONAL BORDER REGION WITH CANADA. THE FRONT MOVING INTO THE AREA LATE TUESDAY WILL MOVE SOUTH INTO SOUTHERN IL BEFORE STALLING OUT AS IT ENCOUNTERS LIGHT PARALLEL FLOW ALOFT CLOSER TO THE RIDGE. THUNDERSTORM CHANCES WILL INCREASE WITH THE APPROACH OF THE FRONT... WITH SCATTERED PRECIPITATION POSSIBLY HANGING AROUND A FEW DAYS DEPENDING ON WHERE THE FRONT COMES TO A HALT. THIS IS ASSUMING THE FRONT DOES INDEED TURN STATIONARY OVER SOUTHERN IL. A MINORITY OF THE LONGER RANGE MODELS REBUILD THE UPPER RIDGE TO THE WEST AND PLACES THE MIDWEST WITHIN NORTHWESTERLY FLOW...WHICH WOULD GIVE A FURTHER SOUTHWARD PUSH TO THE FRONT. SINCE A FLATTER RIDGE IS THE PREFERRED SOLUTION AT THIS TIME...WILL HAVE CHANCE AND SLIGHT CHANCE POPS BEGINNING LATE TUESDAY AND CONTINUING THROUGH THURSDAY. && .AVIATION... ISSUED 600 PM CDT FRI JUL 29 2011 ISOLATED SHOWER THREAT THIS EVENING...THEN THE MAIN FORECAST CONCERN WILL BE WITH LATE NIGHT FOG. LATEST SURFACE ANALYSIS HAS A WEAK COOL FRONT SOUTH OF THE TAF SITES LATE THIS AFTERNOON AND EXPECT THIS BOUNDARY TO CONTINUE TO SLIDE SOUTH THIS EVENING. STILL HAVE SOME MVFR CIGS AT BMI AND PIA BUT EXPECT THOSE TO GIVE WAY TO SOME VFR CIGS THIS EVENING AS SOME MID LEVEL CLOUDS TRACK ACRS THE AREA. CLOUDS SHOULD MOVE OUT LATE TNT ALLOWING FOR THE PSBLTY OF SOME MVFR VSBYS IN FOG AFTR 08Z. ANY FOG THAT DEVELOPS OVERNIGHT SHOULD QUICKLY BURN OFF SATURDAY MRNG AS SLIGHTLY DRIER AIR ADVECTS IN FROM THE NORTH. SURFACE WINDS TONIGHT WILL BE LIGHT...MOSTLY OUT OF A NORTHEAST TO EAST DIRECTION...AND THEN EAST AT 10 KTS OR LESS ON SATURDAY WITH VFR CONDITIONS EXPECTED. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ062-063-066>068- 071>073. &&
Hazardous weather outlook, Jul 29, 3:09 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 309 PM CDT FRI JUL 29 2011 ILZ027>031-036>038-301100- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 309 PM CDT FRI JUL 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT AS A COLD FRONT SETTLES SOUTHWARD THROUGH THE AREA. SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HOT AND HUMID WEATHER WILL BE COMMON THROUGH THE MIDDLE OF NEXT WEEK...WITH THE HOTTEST DAY EXPECTED TO BE TUESDAY WHEN HEAT INDEX VALUES CLIMB WELL ABOVE 100 DEGREES. A COLD FRONT WILL BRING THE NEXT THREAT OF THUNDERSTORMS TO THE AREA LATE TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ040>057-061-301100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MASON-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY- VERMILION- 309 PM CDT FRI JUL 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT AS A COLD FRONT SETTLES SOUTHWARD THROUGH THE AREA. SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HOT AND HUMID WEATHER WILL BE COMMON THROUGH THE MIDDLE OF NEXT WEEK...WITH THE HOTTEST DAY EXPECTED TO BE TUESDAY WHEN HEAT INDEX VALUES CLIMB WELL ABOVE 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-301100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 309 PM CDT FRI JUL 29 2011 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT AS A COLD FRONT SETTLES SOUTHWARD THROUGH THE AREA. SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. HEAT INDEX VALUES WILL REMAIN AROUND 105 DEGREES INTO THE EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS ON SATURDAY...BUT SEVERE WEATHER IS NOT ANTICIPATED. HOT AND HUMID WEATHER WILL BE COMMON THROUGH THE MIDDLE OF NEXT WEEK...WITH THE HOTTEST DAY EXPECTED TO BE TUESDAY WHEN HEAT INDEX VALUES CLIMB WELL ABOVE 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Local storm report, Jul 29, 1:50 PM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
150 PM CDT FRI JUL 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN ROANOKE 40.80N 89.20W
07/29/2011 M1.20 INCH WOODFORD IL CO-OP OBSERVER
0600 AM HEAVY RAIN BRADFORD 41.18N 89.66W
07/29/2011 M1.11 INCH STARK IL CO-OP OBSERVER
0600 AM HEAVY RAIN 2 W PRINCEVILLE 40.93N 89.79W
07/29/2011 M1.54 INCH PEORIA IL CO-OP OBSERVER
0616 AM TSTM WND DMG 1 N ABINGDON 40.82N 90.40W
07/29/2011 KNOX IL MESONET
NUMEROUS LARGE TREE LIMBS DOWN. SWOP
0620 AM TSTM WND DMG YATES CITY 40.78N 90.01W
07/29/2011 KNOX IL CO-OP OBSERVER
NUMEROUS CORN FIELDS FLATTENED BY STRONG THUNDERSTORM
WINDS AROUND YATES CITY.
0630 AM TSTM WND DMG ELMWOOD 40.78N 89.97W
07/29/2011 PEORIA IL CO-OP OBSERVER
TREES WERE BLOWN DOWN ACROSS ROUTE 8 IN ELMWOOD.
0700 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
07/29/2011 M1.01 INCH KNOX IL MESONET
RAINFALL TOTAL FROM 5 AM TO 7 AM. SWOP
0700 AM HEAVY RAIN 2 SW CAMP GROVE 41.06N 89.66W
07/29/2011 M1.03 INCH STARK IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 NE DAHINDA 40.96N 90.09W
07/29/2011 M1.64 INCH KNOX IL CO-OP OBSERVER
0704 AM HEAVY RAIN GILSON 40.87N 90.20W
07/29/2011 M2.11 INCH KNOX IL MESONET
SWOP REPORT
0800 AM HEAVY RAIN EUREKA 40.72N 89.28W
07/29/2011 M1.00 INCH WOODFORD IL MESONET
TOTAL MORNING RAINFALL. SWOP.
&&
BARNESSpecial weather statement, Jul 29, 5:28 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
528 PM CDT FRI JUL 29 2011
ILZ057-063-292330-
CLARK-EDGAR-
528 PM CDT FRI JUL 29 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLARK AND
SOUTHEASTERN EDGAR COUNTIES UNTIL 630 PM CDT...
AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARSHALL...MOVING EAST AT 15 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM IN ADDITION TO TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
MARSHALL...
OLIVER...
DENNISON...
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3935 8753 3933 8755 3933 8759 3931 8784
3945 8787 3954 8753
TIME...MOT...LOC 2228Z 255DEG 14KT 3939 8776
SMITHSpecial weather statement, Jul 29, 7:08 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
708 PM CDT FRI JUL 29 2011
ILZ061>063-067-300115-
CLARK-CUMBERLAND-JASPER-SHELBY-
708 PM CDT FRI JUL 29 2011
...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND...NORTHEASTERN
JASPER...SOUTHEASTERN SHELBY AND WESTERN CLARK COUNTIES UNTIL 815 PM
CDT...
AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STEWARDSON...OR 9 MILES NORTH OF
EFFINGHAM...MOVING EAST AT 10 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM ALONG WITH TORRENTIAL
RAINFALL. RAINFALL RATES WILL RANGE FROM 1 TO 2 INCHES PER HOUR.
LOCATIONS IMPACTED INCLUDE...
NEOGA...
TOLEDO...
JEWETT...
GREENUP...
OTHER LOCATIONS AFFECTED INCLUDE...TROWBRIDGE...SIGEL AND WOODBURY.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3917 8802 3918 8847 3922 8847 3922 8855
3934 8863 3937 8801
TIME...MOT...LOC 0008Z 268DEG 9KT 3925 8854
SMITHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 7:08 PM CDT | Special Weather Statement | ILX | Cumberland | 67 min |
| Jul 29, 7:32 PM CDT | Flash Flood Warning | ILX | Coles, Cumberland | 6 hr |
| Jul 29, 8:08 PM CDT | Special Weather Statement | ILX | Crawford, Jasper | 52 min |
| Jul 29, 8:34 PM CDT | Severe Thunderstorm Warning | ILX | Jasper | 26 min |
| Jul 29, 9:01 PM CDT | Special Weather Statement | ILX | Crawford, Lawrence | 59 min |
| Jul 29, 9:06 PM CDT | Areal Flood Advisory | ILX | Clark, Crawford, Cumberland, Effingham, Jasper | 6 hr |
| Jul 29, 9:09 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 52 min |
| Jul 29, 9:17 PM CDT | Flash Flood Warning | ILX | Clark, Crawford, Jasper | 6 hr |
| Jul 30, 1:25 AM CDT | Areal Flood Warning | ILX | Cumberland | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.